Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 8, NWS Wilmington, OH

April 26, 20126 counties in Ohio

NWS Wilmington, OH issued this freeze warning at Apr 26, 2012, 3:54 PM EDT for 6 counties in Ohio. It took effect at Apr 27, 2012, 4:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 3:54 PM EDT (19:54 UTC)
In effect from
Apr 27, 2012, 4:00 AM EDT
Expired
Apr 27, 2012, 8:53 AM EDT
In force
5 hr
Issued by
NWS Wilmington, OH

Counties Auglaize County, OH, Darke County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WWUS71 KILN 261954
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
354 PM EDT THU APR 26 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TONIGHT. THIS WILL
BRING CLEARING SKIES AND A COLDER CANADIAN AIRMASS INTO THE AREA.
TEMPERATURES WILL DROP TO NEAR FREEZING IN WEST CENTRAL OHIO BY
DAYBREAK. WINDS MAY NOT GO COMPLETELY CALM...WHICH WILL LIMIT
WIDESPREAD FROST FORMATION.

OHZ026-034-035-042>044-270400-
/O.UPG.KILN.FZ.A.0007.120427T0800Z-120427T1300Z/
/O.NEW.KILN.FZ.W.0008.120427T0800Z-120427T1300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
354 PM EDT THU APR 26 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...WEST CENTRAL OHIO.

* TEMPERATURES...LOWS WILL BE IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES WILL OCCUR AFTER 4 AM THROUGH
  DAYBREAK.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. HOWEVER...LIGHT NORTHERLY WINDS MAY LIMIT FROST
  FORMATION TO MORE PROTECTED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$

SNYDER
3 follow-up statements
185 
WWUS71 KILN 270158
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT THU APR 26 2012

...FREEZING TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST TONIGHT. THIS
WILL BRING CLEARING SKIES AND A COLDER CANADIAN AIRMASS INTO THE
AREA. TEMPERATURES WILL DROP TO NEAR FREEZING IN WEST CENTRAL
OHIO BY DAYBREAK. WINDS MAY NOT GO COMPLETELY CALM...WHICH WILL
LIMIT WIDESPREAD FROST FORMATION.

OHZ026-034-035-042>044-271000-
/O.CON.KILN.FZ.W.0008.120427T0800Z-120427T1300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
958 PM EDT THU APR 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* LOCATIONS...WEST CENTRAL OHIO.

* TEMPERATURES...LOWS WILL BE IN THE LOWER 30S.

* TIMING...FREEZING TEMPERATURES WILL OCCUR AFTER 4 AM THROUGH 
  DAYBREAK. 

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. HOWEVER...LIGHT NORTHERLY WINDS MAY LIMIT FROST 
  FORMATION TO MORE PROTECTED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
575 
WWUS71 KILN 270807
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
407 AM EDT FRI APR 27 2012

OHZ026-034-035-042>044-271300-
/O.CON.KILN.FZ.W.0008.000000T0000Z-120427T1300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
407 AM EDT FRI APR 27 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER 30S.

* TIMING...COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR
  KILLED. AREAS OF FROST CAN ALSO BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
127 
WWUS71 KILN 271253
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
853 AM EDT FRI APR 27 2012


OHZ026-034-035-042>044-271400-
/O.CAN.KILN.FZ.W.0008.000000T0000Z-120427T1300Z/
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE
853 AM EDT FRI APR 27 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES HAVE CLIMBED INTO THE MID AND UPPER 30S THIS MORNING.
AS A RESULT...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 26, 1:38 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Apr 26, 1:38 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT THU APR 26 2012

.SYNOPSIS...
LOW PRESSURE WILL CROSS EAST THROUGH THE REGION EARLY THIS
MORNING. HIGH PRESSURE WILL BUILD IN THE UPPER MIDWEST TONIGHT AND
SETTLE OVER THE REGION LATER FRIDAY. A WARM FRONT WILL DEVELOP
OVER THE REGION ON SATURDAY AT THE SAME TIME SURFACE LOW PRESSURE
SETTLES OVER KENTUCKY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAIN AREA OF PCPN IS PUSHING OUT OF OUR AREA BUT THERE ARE STILL A
FEW LINGERING SHOWERS AND THUNDERSTORMS THAT MAY TAKE A FEW HOURS
TO CLEAR OUR AREA. OTHERWISE...SURFACE LOW CURRENTLY OVER
NORTHWEST OHIO WILL PROGRESS EAST ACROSS NORTHERN OHIO THROUGH
EARLY AFTERNOON. THIS WILL HELP DRIVE AN ASSOCIATED COLD FRONT
DOWN ACROSS OUR AREA THROUGH THIS AFTERNOON. SOME CLEARING IS
TRYING TO WORK INTO SOUTHWEST PORTIONS OF OUR FA...BUT THINK WE
WILL LIKELY CLOUD BACK UP AT LEAST SOMEWHAT ON THE BACK SIDE OF
THE COLD FRONT. THIS CLEARING PUSHING INTO THE SOUTH MAY ALLOW FOR
A BUMP UP IN TEMPS BEFORE LOW LEVEL CAA DEVELOPS LATER THIS
AFTERNOON. FOR NOW WILL KEEP HIGH RANGING FROM LOW 60S NORTHWEST
TO LOWER 70S IN THE SOUTHEAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
DRY AIR WILL BE PUSHED INTO THE CWA FROM THE BUILDING HIGH
PRESSURE AND TEMPERATURES IN NORTHERN CWA WILL DROP TOWARDS
FREEZING TONIGHT. HAVE ISSUED A FREEZE WATCH FOR THE FAR NORTHWEST
PORTION OF CWA. THE AXIS OF THE HIGH WILL SLIDE NORTHEAST AS
ANOTHER WARM FRONT DEVELOPS OVER THE REGION FRIDAY NIGHT. MODELS
WERE SLOWING DOWN THE ONSET AND DECREASING THE AREA OF THE RAIN
ASSOCIATED WITH THE WARM FRONT AND I HAVE SIGNIFICANTLY DECREASED
THE LIKELY POPS FRIDAY NIGHT WITH THIS IN MIND. WITH ANOTHER
APPROACHING SURFACE LOW ON SATURDAY...THE CHANCES FOR RAIN ARE
ELEVATED AND I MORE OR LESS LEFT THE HIGHER CHANCE OF RAIN ALONE
FOR FUTURE MODEL RUNS TO SHED A LITTLE MORE LIGHT ON HOW THE
SYSTEM EVOLVES.

A LARGE TEMPERATURE GRADIENT WILL BE FOUND FROM NORTH TO SOUTH ON
SATURDAY WITH READINGS IN KY REACHING THE 60S AND AREAS NORTH OF
THE I-70 CORRIDOR HARD PRESSED TO GET OUT OF THE 40S.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND
DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED
NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF
SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE
PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO
UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE
WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN
OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY.
BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST
FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH.
THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN
A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND
VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE
NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN
WARMING EARLY NEXT WEEK MORE AGGRESSIVELY.

IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL
ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS
WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE
DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE
AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK
INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE
OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING
BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN
AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA.
25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES
SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND
DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS
ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE
MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID
40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE
INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO
RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S
DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE
ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH
ON SATURDAY.

EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING
FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER
INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY
THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA
HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY
WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS
GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS
FORECAST.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
LOW CLOUDS HAVE OVERSPREAD THE REGION THIS AFTERNOON IN THE WAKE
OF THE COLD FRONT THAT IS PUSHING THROUGH THE AREA. CLOUDS APPEAR
A BIT MORE CELLULAR OFF TO OUR WEST AND NORTHWEST SO WE COULD SEE A
FEW BREAKS ACROSS OUR WESTERN AREAS THROUGH LATE AFTERNOON.
OTHERWISE...AS SURFACE HIGH NOSES IN FROM THE NORTHWEST AND DRYING
WORKS IN OVERNIGHT...EXPECT SKIES TO CLEAR FROM THE WEST.

OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT
THROUGH SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     OHZ026-034-035-042>044.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...JGL
SHORT TERM...FRANKS
LONG TERM...BINAU
AVIATION...JGL
Hazardous weather outlook, Apr 26, 5:06 AM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 AM EDT THU APR 26 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ045-046-051>056-060>065-
070>074-077>082-088-270915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
506 AM EDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>044-270915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
506 AM EDT THU APR 26 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:25 PM EDTSevere Thunderstorm WarningILNButler35 min
Apr 25, 10:53 PM EDTSevere Thunderstorm WarningILNButler, Hamilton37 min
Apr 25, 11:26 PM EDTSpecial Weather StatementILNHamilton34 min
Apr 25, 11:36 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton24 min
Apr 26, 12:02 AM EDTSpecial Weather StatementILNBrown, Clermont43 min
Apr 26, 12:14 AM EDTSevere Thunderstorm WarningILNBrown, Clermont31 min
Apr 26, 12:41 AM EDTSpecial Weather StatementILNAdams, Brown64 min
Apr 26, 2:29 AM EDTSpecial Weather StatementILNMercer31 min
Apr 26, 2:51 AM EDTSpecial Weather StatementILNDarke24 min
Apr 26, 3:26 AM EDTSpecial Weather StatementILNMiami34 min
Apr 26, 3:53 AM EDTFreeze WatchILNAuglaize, Darke, Hardin, Logan, Mercer, Shelby12 hr
Apr 26, 4:12 AM EDTSpecial Weather StatementILNDarke33 min
Apr 26, 4:44 AM EDTSpecial Weather StatementILNShelby31 min
Apr 26, 4:58 AM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Miami, Shelby32 min
Apr 26, 5:08 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby37 min
Apr 26, 5:17 AM EDTSevere Thunderstorm WarningILNClark, Miami28 min
Apr 26, 5:54 AM EDTSevere Thunderstorm WarningILNClark, Madison36 min
Apr 26, 6:27 AM EDTSpecial Weather StatementILNMadison, Pickaway48 min
Apr 26, 7:05 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway40 min
Apr 26, 7:42 AM EDTSpecial Weather StatementILNHocking33 min
Apr 26, 8:01 AM EDTSpecial Weather StatementILNAdams29 min
Apr 26, 8:28 AM EDTSpecial Weather StatementILNScioto32 min

Nearby

Freeze Warnings in Ohio, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.